Alert archive / Florida / Freeze Warnings in 2013
Freeze Warning 7, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Nov 27, 2013, 4:35 AM EST. It took effect at Nov 27, 2013, 10:00 PM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2013, 4:35 AM EST (09:35 UTC)
- In effect from
- Nov 27, 2013, 10:00 PM EST
- Expired
- Nov 28, 2013, 9:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
641 WWUS74 KMOB 270935 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 335 AM CST WED NOV 27 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING FOR THE COASTAL PORTIONS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... ...HARD FREEZE WARNING IS NOW IN EFFECT LATE TONIGHT THROUGH EARLY THURSDAY MORNING FOR MOST INLAND AREAS... ...A FREEZE WARNING IS NOW IN EFFECT LATE TONIGHT THROUGH EARLY THURSDAY MORNING FOR COASTAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .NORTHERLY WINDS WILL SUBSIDE THROUGH THE DAY AS HIGH PRESSURE BUILDS INTO THE REGION. FREQUENT GUSTS OF 30 TO 35 MPH ARE EXPECTED THROUGH MID MORNING ACROSS COASTAL LOCATIONS. A SIGNIFICANT FREEZE IS EXPECTED OVER THE REGION BY THANKSGIVING MORNING. LOCATIONS WELL INLAND HAVE THE POTENTIAL TO DROP TO AROUND 20 DEGREES AND LOCATIONS CLOSER TO THE COAST WILL LIKELY DROP INTO THE MID TO UPPER 20S WITH TEMPERATURES AROUND 32 EXPECTED AT THE BEACHES. ALZ063-064-FLZ002-004-006-271745- /O.UPG.KMOB.FZ.A.0004.131128T0600Z-131128T1400Z/ /O.NEW.KMOB.FZ.W.0007.131128T0600Z-131128T1400Z/ /O.CON.KMOB.WI.Y.0020.000000T0000Z-131127T1500Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE... MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 335 AM CST WED NOV 27 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS THROUGH 9 AM THIS MORNING. THE POTENTIAL FOR A HARD FREEZE WILL COME LATE TONIGHT INTO EARLY THANKSGIVING MORNING. * WINDS...NORTHWESTERLY WINDS AROUND 20 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH THROUGH MID MORNING. * TEMPERATURE...UPPER 20S TO LOWER 30S. * IMPACTS...WINDS THROUGH MID MORNING WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES...AND ON ROUTES COVERING OPEN LAND...ESPECIALLY ON CAUSEWAYS OVER OPEN WATER. LOOSE LIGHTWEIGHT OBJECTS OUTDOORS MAY BE BLOWN AROUND. AREAS ALONG THE COAST ARE LOOKING AT THE POTENTIAL FOR THE FIRST SIGNIFICANT FREEZE OF THE SEASON WHICH COULD KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...AND ON ROUTES COVERING OPEN LAND... ESPECIALLY ON CAUSEWAYS OVER OPEN WATER. USE EXTRA CAUTION. SECURE LIGHTWEIGHT LAWN FURNITURE AND EQUIPMENT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. && $$ ALZ051>062-MSZ067-075-076-078-079-271745- /O.UPG.KMOB.HZ.A.0001.131128T0600Z-131128T1400Z/ /O.NEW.KMOB.HZ.W.0001.131128T0600Z-131128T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-WAYNE-PERRY-GREENE- STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 335 AM CST WED NOV 27 2013 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...LOWS DROPPING TO AROUND 20 DEGREES. * IMPACTS...THESE TEMPERATURES MAKE FREEZING OF EXPOSED PIPES MORE LIKELY. OUTDOOR PETS AND LIVESTOCK ARE ALSO THREATENED BY THE EXCESSIVE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES ARE EXPECTED TO FALL TO AROUND 20 DEGREES OR LOWER TONIGHT INTO THANKSGIVING MORNING. THESE CONDITIONS COULD KILL CROPS AND OTHER COLD SENSITIVE VEGETATION. TEMPERATURES SUCH AS THESE CAN CAUSE EXPOSED WATER PIPES TO BURST. THESE TEMPERATURES CAN ALSO BE HAZARDOUS TO PETS LEFT OUTSIDE AS WELL AS LIVESTOCK. MAKE PLANS TO CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. AREA SHELTERS SHOULD MAKE PREPARATIONS FOR EXTRA DEMAND. EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE HEATERS. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL NEWS MEDIA OUTLETS FOR UPDATES ON THIS COLD WEATHER SITUATION. && $$ FLZ001-003-005-271745- /O.UPG.KMOB.FZ.A.0004.131128T0600Z-131128T1400Z/ /O.NEW.KMOB.FZ.W.0007.131128T0600Z-131128T1400Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- INCLUDING THE CITIES OF...CENTURY...FLOMATON...MOLINO...JAY... CRESTVIEW 335 AM CST WED NOV 27 2013 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...LOWS IN THE MID TO UPPER 20S. * IMPACTS...WHILE SOME AREAS HAVE EXPERIENCED A FREEZE THIS SEASON...THIS WILL LIKELY BE THE COLDEST TEMPERATURES OF THE SEASON SO FAR AND WILL POSE A THREAT TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
588 WWUS74 KMOB 272201 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 401 PM CST WED NOV 27 2013 ...HARD FREEZE WARNING REMAINS IN EFFECT LATE TONIGHT THROUGH EARLY THURSDAY MORNING FOR MOST INLAND AREAS... ...A FREEZE WARNING IS NOW IN EFFECT FROM MID EVENING THROUGH EARLY THURSDAY MORNING FOR COASTAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .NORTHERLY WINDS WILL SUBSIDE TONIGHT AS HIGH PRESSURE BUILDS INTO THE REGION...WITH A SIGNIFICANT FREEZE EXPECTED OVER THE REGION BY THANKSGIVING MORNING. LOCATIONS WELL INLAND HAVE THE POTENTIAL TO DROP TO AROUND 20 DEGREES AND LOCATIONS CLOSER TO THE COAST WILL LIKELY DROP INTO THE MID TO UPPER 20S WITH TEMPERATURES AROUND 32 EXPECTED AT THE BEACHES. ALZ051>062-MSZ067-075-076-078-079-280615- /O.EXT.KMOB.HZ.W.0001.131128T0700Z-131128T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-WAYNE-PERRY-GREENE- STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 401 PM CST WED NOV 27 2013 ...HARD FREEZE WARNING NOW IN EFFECT FROM 1 AM TO 8 AM CST THURSDAY... * TEMPERATURE...DROPPING TO AROUND 20 DEGREES. * IMPACTS...THESE TEMPERATURES MAKE FREEZING OF EXPOSED PIPES MORE LIKELY. OUTDOOR PETS AND LIVESTOCK ARE ALSO THREATENED BY THE EXCESSIVE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES ARE EXPECTED TO FALL TO AROUND 20 DEGREES OR LOWER TONIGHT INTO THANKSGIVING MORNING. THESE CONDITIONS COULD KILL CROPS AND OTHER COLD SENSITIVE VEGETATION. TEMPERATURES SUCH AS THESE CAN CAUSE EXPOSED WATER PIPES TO BURST. THESE TEMPERATURES CAN ALSO BE HAZARDOUS TO PETS LEFT OUTSIDE AS WELL AS LIVESTOCK. MAKE PLANS TO CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. AREA SHELTERS SHOULD MAKE PREPARATIONS FOR EXTRA DEMAND. EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE HEATERS. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL NEWS MEDIA OUTLETS FOR UPDATES ON THIS COLD WEATHER SITUATION. && $$ ALZ063-064-FLZ001>006-280615- /O.EXT.KMOB.FZ.W.0007.131128T0300Z-131128T1400Z/ LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY...FLOMATON... MOLINO...FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW... ENSLEY...MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW... WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 401 PM CST WED NOV 27 2013 ...FREEZE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CST THURSDAY... * TEMPERATURE...MID 20S TO LOWER 30S. * IMPACTS...WHILE SOME AREAS HAVE EXPERIENCED A FREEZE THIS SEASON...THIS WILL LIKELY BE THE COLDEST TEMPERATURES OF THE SEASON SO FAR AND WILL POSE A THREAT TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. && $$
075 WWUS74 KMOB 280511 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1111 PM CST WED NOV 27 2013 ...HARD FREEZE WARNING REMAINS IN EFFECT LATE TONIGHT THROUGH EARLY THURSDAY MORNING FOR MOST INLAND AREAS... ...A FREEZE WARNING REMAINS IN EFFECT THROUGH EARLY THURSDAY MORNING FOR COASTAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .NORTHERLY WINDS WILL SUBSIDE TONIGHT AS HIGH PRESSURE BUILDS INTO THE REGION...WITH A SIGNIFICANT FREEZE EXPECTED OVER THE REGION BY THANKSGIVING MORNING. LOCATIONS WELL INLAND HAVE THE POTENTIAL TO DROP TO AROUND 20 DEGREES AND LOCATIONS CLOSER TO THE COAST WILL LIKELY DROP INTO THE MID TO UPPER 20S WITH TEMPERATURES AROUND 32 EXPECTED AT THE BEACHES. ALZ051>062-MSZ067-075-076-078-079-281400- /O.CON.KMOB.HZ.W.0001.131128T0700Z-131128T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-WAYNE-PERRY-GREENE- STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 1111 PM CST WED NOV 27 2013 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY... * TEMPERATURE...DROPPING TO AROUND 20 DEGREES. * IMPACTS...THESE TEMPERATURES MAKE FREEZING OF EXPOSED PIPES MORE LIKELY. OUTDOOR PETS AND LIVESTOCK ARE ALSO THREATENED BY THE EXCESSIVE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES ARE EXPECTED TO FALL TO AROUND 20 DEGREES OR LOWER TONIGHT INTO THANKSGIVING MORNING. THESE CONDITIONS COULD KILL CROPS AND OTHER COLD SENSITIVE VEGETATION. TEMPERATURES SUCH AS THESE CAN CAUSE EXPOSED WATER PIPES TO BURST. THESE TEMPERATURES CAN ALSO BE HAZARDOUS TO PETS LEFT OUTSIDE AS WELL AS LIVESTOCK. MAKE PLANS TO CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. AREA SHELTERS SHOULD MAKE PREPARATIONS FOR EXTRA DEMAND. EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE HEATERS. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL NEWS MEDIA OUTLETS FOR UPDATES ON THIS COLD WEATHER SITUATION. && $$ ALZ063-064-FLZ001>006-281400- /O.CON.KMOB.FZ.W.0007.000000T0000Z-131128T1400Z/ LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY...FLOMATON... MOLINO...FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW... ENSLEY...MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW... WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 1111 PM CST WED NOV 27 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY... * TEMPERATURE...MID 20S TO LOWER 30S. * IMPACTS...WHILE SOME AREAS HAVE EXPERIENCED A FREEZE THIS SEASON...THIS WILL LIKELY BE THE COLDEST TEMPERATURES OF THE SEASON SO FAR AND WILL POSE A THREAT TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. && $$
654 WWUS74 KMOB 281349 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 749 AM CST THU NOV 28 2013 ...HARD FREEZE WARNING FOR MOST INLAND AREAS AND FREEZE WARNING FOR COASTAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE WILL EXPIRE AT 8 AM CST THIS MORNING... .COLD OVERNIGHT TEMPERATURES RANGING FROM THE LOWER TO MID 20S OVER INLAND AREAS TO AROUND 30 NEAR THE IMMEDIATE COAST HAVE STARTED TO TREND WARMER. THE HARD FREEZE WARNING FOR MOST INLAND AREAS AND FREEZE WARNING FOR COASTAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE WILL EXPIRE AT 8 AM CST THIS MORNING. ALZ051>062-MSZ067-075-076-078-079-281500- /O.EXP.KMOB.HZ.W.0001.000000T0000Z-131128T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-WAYNE-PERRY-GREENE- STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 749 AM CST THU NOV 28 2013 ...HARD FREEZE WARNING WILL EXPIRE AT 8 AM CST THIS MORNING... COLD OVERNIGHT TEMPERATURES RANGING FROM THE LOWER TO MID 20S OVER INLAND AREAS HAVE STARTED TO TREND WARMER. $$ ALZ063-064-FLZ001>006-281500- /O.EXP.KMOB.FZ.W.0007.000000T0000Z-131128T1400Z/ LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY...FLOMATON... MOLINO...FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW... ENSLEY...MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW... WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 749 AM CST THU NOV 28 2013 ...FREEZE WARNING WILL EXPIRE AT 8 AM CST THIS MORNING... COLD OVERNIGHT TEMPERATURES RANGING FROM THE LOWER TO MID 20S OVER INLAND AREAS TO AROUND 30 NEAR THE IMMEDIATE COAST HAVE STARTED TO TREND WARMER. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Nov 27, 12:44 AM EST, 3 hours 51 minutes earlier.
Area forecast discussion, Nov 27, 12:44 AM EST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1144 PM CST TUE NOV 26 2013
.AVIATION [06Z TERMINAL FORECAST DISCUSSION]...AN AREA OF LIGHT TO
OCCASIONALLY MODERATE RAIN WILL SPREAD FROM WEST TO EAST OVER THE
LOCAL TERMINALS...ENDING AROUND 09Z. VISIBILITY MAY BE BRIEFLY
REDUCED TO MVFR LEVELS IN THE HEAVIER RAIN. MVFR TO IFR CIGS WILL
ALSO PERSIST THROUGH AROUND 12Z...FOLLOWED BY CLEARING SKIES
WEDNESDAY MORNING. NORTHWEST WINDS WILL INCREASE TO AROUND 15 KNOTS
WITH A FEW GUSTS TO 25 KNOTS POSSIBLE TONIGHT...CONTINUING THROUGH
THE DAY WEDNESDAY.
&&
.PREV DISCUSSION... /ISSUED 1032 PM CST TUE NOV 26 2013/
UPDATE...EVENING WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL TROUGH OF
LOW PRESSURE QUICKLY SWINGING ACROSS LOUISIANA AND MISSISSIPPI THIS
EVENING. REGIONAL RADAR IMAGERY SHOWS A LARGE AREA OF LIGHT RAIN
DEVELOPING ACROSS MUCH OF SOUTHWEST ALABAMA...WITH ADDITIONAL
WIDESPREAD LIGHT RAIN HEADING OUR WAY FROM EASTERN MISSISSIPPI AND
SOUTHEAST LOUISIANA ALONG THE UPPER TROUGH AXIS. FORECAST SOUNDINGS
STILL SUPPORT THE POTENTIAL OF A BRIEF MIXTURE OF A FEW SNOWFLAKES OR
LIGHT SLEET PELLETS ALONG WITH THE LIGHT RAIN OVER FAR INTERIOR
PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA DURING THE
NEXT FEW HOURS...BEFORE A MUCH DRIER AIRMASS BRINGS AN END TO
PRECIPITATION. THE LATEST HI-RES/HRRR SOLUTION SHOWS PRECIPITATION
ENDING FROM WEST TO EAST BETWEEN MIDNIGHT AND 4 AM CST. NO
ACCUMULATION IS EXPECTED. A TIGHTENING MSLP GRADIENT WILL BRING
INCREASING NORTHWEST TO NORTH WINDS OVERNIGHT...WITH GUSTS IN
ADVISORY RANGE STILL EXPECTED ALONG THE COAST THROUGH EARLY WEDNESDAY
MORNING. THE ONGOING FORECAST LOOKS TO BE ON TRACK.
MARINE...INCREASING N-NW WINDS TO 25-30 KNOTS WITH FREQUENT GUSTS TO
GALE FORCE ARE EXPECTED TO IMPACT SOUTHERN MOBILE BAY...THE
MISSISSIPPI SOUND...AND THE OPEN GULF WATERS TO 60 NM THROUGH
WEDNESDAY MORNING. A GALE WARNING WILL BE IN EFFECT UNTIL 9 AM CST
WEDNESDAY FOR THESE LOCATIONS...WITH SMALL CRAFT ADVISORIES
CONTINUING FOR THE OTHER BAYS OVERNIGHT. WINDS SLOWLY SUBSIDE
WEDNESDAY...BUT SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH
WEDNESDAY AFTERNOON OVER THE BAYS AND SOUNDS...AND OVER THE OFFSHORE
WATERS THROUGH WEDNESDAY NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 35 45 24 51 29 / 70 05 00 00 00
PENSACOLA 38 49 28 52 34 / 70 05 00 00 00
DESTIN 41 52 32 53 37 / 70 05 00 00 00
EVERGREEN 33 43 22 50 25 / 70 05 00 00 00
WAYNESBORO 32 43 20 50 24 / 80 00 00 00 00
CAMDEN 33 42 20 50 24 / 80 05 00 00 00
CRESTVIEW 39 47 24 52 24 / 70 05 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
HIGH SURF ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
WIND ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...
FREEZE WATCH FROM MIDNIGHT THURSDAY TO 8 AM THURSDAY FOR THE
FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE...
HARD FREEZE WATCH FROM MIDNIGHT THURSDAY TO 8 AM THURSDAY FOR
THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...WILCOX...
FL...FREEZE WATCH FROM MIDNIGHT THURSDAY TO 8 AM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
HIGH SURF ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
WIND ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
MS...HARD FREEZE WATCH FROM MIDNIGHT THURSDAY TO 8 AM THURSDAY FOR
THE FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...
WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...NORTHERN MOBILE BAY...PENSACOLA
BAY SYSTEM...PERDIDO BAY...
GALE WARNING UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...WATERS FROM
DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM
PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...
SMALL CRAFT ADVISORY FROM 9 AM WEDNESDAY TO 6 PM WEDNESDAY FOR
THE FOLLOWING ZONES: MISSISSIPPI SOUND...SOUTHERN MOBILE
BAY...
SMALL CRAFT ADVISORY FROM 9 AM WEDNESDAY TO 6 AM THURSDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&
21/77Hazardous weather outlook, Nov 27, 1:10 AM EST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1210 AM CST WED NOV 27 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1210 AM CST WED NOV 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ROUND OF LIGHT TO OCCASIONALLY MODERATE RAIN IS EXPECTED TO MOVE FROM WEST TO EAST ACROSS THE AREA TONIGHT. THERE IS A SMALL CHANCE THAT SOME LIGHT SNOW OR LIGHT SLEET COULD MIX IN WITH THE RAIN BETWEEN MIDNIGHT AND 3 AM ACROSS FAR INLAND SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. EVEN IF THIS DOES OCCUR...SURFACE TEMPERATURES WILL REMAIN ABOVE FREEZING AND NO ACCUMULATIONS ARE EXPECTED. A HIGH RISK OF RIP CURRENTS REMAINS IN EFFECT THROUGH TONIGHT. A WIND ADVISORY IS IN EFFECT FOR COASTAL AREAS THIS EVENING INTO THE OVERNIGHT HOURS. FREQUENT GUST OF 30 TO 35 MPH CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WIND ADVISORY REMAINS IN EFFECT FOR COASTAL AREAS UNTIL MID MORNING WEDNESDAY AND A HIGH RISK OF RIP CURRENTS REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON. MUCH COLDER AIR CONTINUES TO FLOW INTO THE REGION THROUGH THANKSGIVING. OVERNIGHT LOWS IN THE TWENTIES ARE EXPECTED FOR MOST OF THE AREA WEDNESDAY NIGHT. THESE COLD TEMPERATURES MAY RESULT IN A HARD FREEZE WEDNESDAY NIGHT OVER WELL INLAND AREAS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-271115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1210 AM CST WED NOV 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT NORTHWEST WINDS WILL INCREASE THIS AFTERNOON AND TONIGHT IN THE WAKE OF A COLD FRONT PASSAGE. FREQUENT GUSTS TO GALE FORCE ARE LIKELY OVER THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA BY LATE THIS EVENING WITH OCCASIONAL GUSTS TO GALE FORCE OVER BAYS AND INLAND WATERS. HIGH SEAS WILL BE PRESENT WITH ROUGH TO VERY ROUGH CONDITIONS OVER BAYS AND INLAND WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FREQUENT GUSTS TO GALE FORCE ARE LIKELY WEDNESDAY MORNING ACROSS THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS WITH OCCASIONAL GUSTS TO GALE FORCE OVER BAYS AND INLAND WATERS. WINDS AND SEAS DECREASE BY THE LATTER HALF OF THE WEEK AS HIGH PRESSURE BUILDS INTO THE EASTERN STATES. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL END LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 4:35 AM EST | Hard Freeze Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 28 hr |
Nearby
Freeze Warnings in Florida, 2013Freeze Warnings in Alabama, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.